# SDR CALA2013081990508

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,047 hours, 7,032 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DET FIRE-OHT 3" EICAS ADVISORY MESSAGE DISPLAYED.  NR 3 ENGINE LOOP "A" AND "B" FAILURES FOR FIRE OR OVERHEAT.  REPLACED WIRE HARNESS AT FWD LOWER SECTION FOR THE LOOP.  FIRE AND OVERHEAT TEST FUNCTIONALLY DONE IAW AMM.
